been referred to an endo

back from dr's apparently i have end stage thyroiditis (please some one explain this as too scared to check as end stage scares the crap out of me)

i can stop levo

i can take full dose

i can take half dose

and then see how i go

told her how anxious and scared i was feeling all the time after bursting into tears and asked for propananol as was highly recommended by a friend i know whos hypo and was having the anxiety and palps and i couldnt believe when she agreed to give me them 10mg once a day for a week then one twice a day after if needed

i know its not the answer to my thyroid trouble but i need to get my heart rate sorted so im not anxious all the time

she said the endo will do blood tests and treat according to how i feel as well...........so just have to wait now as can take up to 2 months

should hear about 24 hour ecg tape soon too

10 Replies

oldestnewest
  • Hi Mandy

    People will really need your test results to be able to comments properly..

    L

    x

  • Yes that would be helpful. I actually replied yesterday but it doesn't appear to have 'stuck' :(

  • i am due bloods so will get appointment sorted

  • I don't think you need to worry about the 'end stage'. My quick online search shows it doesn't mean terminal or anything like that. It's just Quack Speak. How awful that the doc didn't explain. But not a surprise. It looks as though it may be Hashimoto's. Any Hashimoto's sufferers got an opinion on that?

  • Oh gosh! I replied to this yesterday but it doesn't seem to have 'taken' :(

    End stage thyroiditis is basically the point at which thyroiditis causes primary hypothyroidism. It is nothing to worry about in the sense that it is not 'terminal' like end-stage kidney disease or cancer.

    Hopefully sorting out your dose and the 24hr ECG will help to uncover the problem or at least reassure you.

    Let us know how you get on.

    Carolyn x

  • ill be glad when my dose is sorted im sick of feeling like a zombie all the time

    the breathlessness set in again last night not sure if it was propananol or not as im still quite breathless today

    no point even mentioning to drs as they didnt seem interested last time unless im getting chest pains which im not

    ive allso noticed teeth marks in my tongue now

    allso feels like something stuck in my throat

    :( :( :(

  • "Palps" (Palpitations) and other heart irregularities are often caused during the "dying" stages of your Thyroid gland (usually with Hashimotos) as it will work intermittently and high surges of hormone will be released as well as not enough hormone. During these high surges it will affect your heart rate and stability. Beta Blockers will help this but some people have problems especially Asthma sufferers who can't take Beta Blockers (like myself), Breathlessness can be an indication that they are affecting you negatively. Stop taking them and check it out with the GP. There are other non Beta Blockers that are equally as effective such as Verapamil.

  • i stopped taking after the first dose im now on diazipan until i can get seen by a dr

  • Carolyn - did you report it - you're the second person I've seen now - and in my mind, that makes a glitch! ;)

    L

    x

  • I haven't but I will do :)

You may also like...